# SDR GLBA2001204

- Difficulty date: September 9, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 11,710 hours, 16,002 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAILURE AND LOSS OF PRESSURIZATION.  REPAIRED EVA TUBING, OPS CHECKED SYSTEM SATISFACTORY.
